Robustly Multiestimation Scheme for Discrete Control and Identification with Model Reduction and use of Fractional Hold

A. Bilbao-Guillerna, M. de la Sen, A. Ibeas, S. Alonso-Quesada

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)797-829
JournalInternational Mathematical Journal
Volume5
Issue number8
Publication statusPublished - 1 Jan 2004

Cite this

Bilbao-Guillerna, A., Sen, M. D. L., Ibeas, A., & Alonso-Quesada, S. (2004). Robustly Multiestimation Scheme for Discrete Control and Identification with Model Reduction and use of Fractional Hold. International Mathematical Journal, 5(8), 797-829.